# SDR ASAA12511615

- Difficulty date: May 30, 2012
- Submitted: June 19, 2012
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 8,415 hours, 2,694 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 4940 · APU Start/Ignition System
- Part: Sensor
- Part number: 38762252
- Condition: Failed
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT LIGHT ILLUMINATED ON 2 ATTEMPTED CSS STARTS AT FL 370.  APU STARTED ON 3RD ATTEMPT AT FL300. ACFT GROUNDED.  APU BITE SHOWED TWO FAILED START ATTEMPTS WITH OVERTEMP SHUTDOWN MAINT MSGS 49-31016 LOGGED.   PERFORMED TWO STARTS FOR GROUND VERIFICATION, BOTH  WITH A MAX TEMP OF 820 DEGREES. COMPLIED WITH FIM 49-30-00-810-803, DETERMINED FAULT WAS INTERMITTENT FAULT. COMPLIED WITH APU START & OPS TEST IAW AMM 49-11-00, OPS CHECKED GOOD.  REMOVED AND REPLACED T2 SENSOR AND CLEANED INLET PRESSURE SENSOR. REF MM 49-61-31 AND 49-52-31 AND FAULT CLEARED. OPS CHECKED NORMAL.
